advertisement
Question
Posted by: Cloe | 2004/11/01

What is going on???

I have been off of Triphasil for about 6 months after 6 years of use. I have now just started Nordette. What bothers me is that I had some spotting the other day. It did not even last a day. I also have sever heartburn, so bad that I get nausea from it. Although I hope for pregnancy, could it be the new pill giving me these symptoms? Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is very likely the new pill giving you these symptoms. They usually settle after a few months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement